MAUDE Adverse Event Report: ZIMVIE US CORP LLC 15 DEG TAPER 3.5P,1MM-2MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC 15 DEG TAPER 3.5P,1MM-2MM; DENTAL ABUTMENT
Catalog Number 15AT312
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the patient brought back the fractured restoration (abutment from tooth site #44) with the crown in his hand.No impact on the patient reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D10.Concomitant medical products.Scts, scr fixation replace spec tra-cone & tapered abu lot number unknown.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie received one (1) 15at312, (15 deg taper 3.5p,1mm-2mm) for evaluation.Visual inspection was performed.Retuned abutment observed to be fractured.Retaining scts screw was also returned fractured.Dhr review was completed for the subject lot number 2120019714.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120019714 for similar events and no other complaints were identified.Review completed utilizing keywords: ¿dental: functional: fracture: abutment¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment subjected to occlusal loading.Therefore, based on the available information, a device malfunction has occurred.Abutment was observed to be fractured.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
15 DEG TAPER 3.5P,1MM-2MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24330917
Report Number0001038806-2026-00721
Device Sequence Number14681104
Product Code NHA
UDI-Device Identifier00889024012035
UDI-Public(01)00889024012035(17)290911(10)2120019714
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K111853
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number15AT312
Device Lot Number2120019714
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW SEE H10 NARRATIVE
Patient Age65 YR
Patient SexUnknown
Patient EthnicityNon Hispanic